# SDR LR7A2021091102960

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4698
- Aircraft time: 47,835 hours, 25,702 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 3676511
- Part serial: LAC8752
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LH ELEVATOR TRIM TAB UPPER SKIN CRACKED AT OUTBOARD ACTUATOR. ELEVATOR STATION 85. / REMOVED AND REPLACED LH ELEVATOR TRIM TAB IAW 3-382 SMP581 CH 27-31-04. CHECK SERVICABLE  / LOG PAGE #46972
